Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have vulvar vestibulitis, taking birth control. Excessive discharge, pain during sex, itching. Due to hormonal imbalance?

I have been diagnosed with vulvar vestibulitus and am on birth control (sprintec). I have been experiencing yeast like infections for three weeks now. Lots of discharge, pain during sex and burning and occasional itching. The discharge is excessive and white and clumpy. I am wondering if this is due to a hormonal imbalance and what I should do about it. I was tested negative for yeast, chlamydia and bv.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having mixed infection, bacterial and fungal.
Go for vaginal swab examination to know nature of infection.
After report go for treatment accordingly.
Keep local hygiene clean and healthy.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor